Works matching DE "MANDELBROT sets"
Results: 125
Mandelpinski spokes in the parameter planes of rational maps.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 2, p. 330, doi. 10.1080/10236198.2015.1092525
- By:
- Publication type:
- Article
On multidimensional Mandelbrot cascades.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 11, p. 1523, doi. 10.1080/10236198.2014.950259
- By:
- Publication type:
- Article
Mandelbrot-like set for some family of transcendental meromorphic functions.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 12, p. 1827, doi. 10.1080/10236198.2010.491515
- By:
- Publication type:
- Article
One-Dimensional Fractal Walk at a Finite Free Motion Velocity.
- Published in:
- Technical Physics Letters, 2004, v. 30, n. 4, p. 316, doi. 10.1134/1.1748611
- By:
- Publication type:
- Article
Scalable Loop Self-Scheduling Schemes for Large-Scale Clusters and Cloud Systems.
- Published in:
- International Journal of Parallel Programming, 2017, v. 45, n. 3, p. 595, doi. 10.1007/s10766-016-0434-5
- By:
- Publication type:
- Article
SECURE USER AUTHENTICATION TO THE INFORMATION SYSTEM USING THE METHODS OF FRACTAL GEOMETRY.
- Published in:
- Annals of DAAAM & Proceedings, 2011, p. 793
- By:
- Publication type:
- Article
ON THE SHAPES OF ELEMENTARY DOMAINS OR WHY MANDELBROT SET IS MADE FROM ALMOST IDEAL CIRCLES?
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 22, p. 3613, doi. 10.1142/S0217751X08040330
- By:
- Publication type:
- Article
Is the Mandelbrot set computable?
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 1, p. 5, doi. 10.1002/malq.200310124
- By:
- Publication type:
- Article
Hausdorff and Packing Spectra, Large Deviations, and Free Energy for Branching Random Walks in $${\mathbb{R}^d}$$.
- Published in:
- Communications in Mathematical Physics, 2014, v. 331, n. 1, p. 139, doi. 10.1007/s00220-014-2087-9
- By:
- Publication type:
- Article
The lack-of-preference law and the corresponding distributions in frequency probability theory.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 1/2, p. 214, doi. 10.1007/s11006-006-0130-7
- By:
- Publication type:
- Article
Plotting the Escape—An Animation of Parabolic Bifurcations in the Mandelbrot Set.
- Published in:
- Mathematics Magazine, 2002, v. 75, n. 2, p. 104, doi. 10.2307/3219143
- By:
- Publication type:
- Article
Zipf–Mandelbrot law, <italic>f</italic>-divergences and the Jensen-type interpolating inequalities.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 0, doi. 10.1186/s13660-018-1625-y
- By:
- Publication type:
- Article
Carrots for dessert.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 6, p. 2025, doi. 10.1017/S014338571100071X
- By:
- Publication type:
- Article
On the structure of abstract Hubbard trees and the space of abstract kneading sequences of degree two.
- Published in:
- Ergodic Theory & Dynamical Systems, 2007, v. 27, n. 4, p. 1215, doi. 10.1017/S0143385706000587
- By:
- Publication type:
- Article
External rays and the real slice of the Mandelbrot set.
- Published in:
- Ergodic Theory & Dynamical Systems, 2003, v. 23, n. 2, p. 637, doi. 10.1017/s0143385702001335
- By:
- Publication type:
- Article
LAPLACIANS ON A FAMILY OF QUADRATIC JULIA SETS II.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 1, p. 1, doi. 10.3934/cpaa.2013.12.1
- By:
- Publication type:
- Article
Symbolic dynamics and Collet-Eckmann conditions.
- Published in:
- IMRN: International Mathematics Research Notices, 2000, v. 2000, n. 7, p. 333, doi. 10.1155/S1073792800000192
- By:
- Publication type:
- Article
Brennan's conjecture and the Mandelbrot set.
- Published in:
- IMRN: International Mathematics Research Notices, 1998, v. 1998, n. 12, p. 589, doi. 10.1155/s1073792898000373
- By:
- Publication type:
- Article
EVALUATING CUMULATIVE ASCENT:: MOUNTAIN BIKING MEETS MANDELBROT.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2011, v. 22, n. 3, p. 209, doi. 10.1142/S0129183111016257
- By:
- Publication type:
- Article
Iterative Full-Wave Analysis of Mandelbrot-Inspired Fractal Patch Antenna on Textile Substrate for UWB Applications.
- Published in:
- International Journal of Antennas & Propagation, 2017, p. 1, doi. 10.1155/2017/4686315
- By:
- Publication type:
- Article
Scouting the Mandelbrot set with memory.
- Published in:
- Complexity, 2016, v. 21, n. 5, p. 84, doi. 10.1002/cplx.21632
- By:
- Publication type:
- Article
This Theorem Is Big.
- Published in:
- Mathematical Intelligencer, 2004, v. 26, n. 2, p. 56, doi. 10.1007/BF02985654
- By:
- Publication type:
- Article
Fixed point results in the generation of Julia and Mandelbrot sets.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0820-3
- By:
- Publication type:
- Article
A brief historical introduction to fractals and fractal geometry.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2006, v. 37, n. 1, p. 29, doi. 10.1080/00207390500186206
- By:
- Publication type:
- Article
Mandelbrot's Model for Zipf's Law: Can Mandelbrot's Model Explain Zipf's Law for Language?
- Published in:
- Journal of Quantitative Linguistics, 2009, v. 16, n. 3, p. 274, doi. 10.1080/09296170902850358
- By:
- Publication type:
- Article
A Mandelbrot Sunset.
- Published in:
- Math Horizons, 2011, v. 47, n. 6, p. 5, doi. 10.4169/194762111X12954578042777
- By:
- Publication type:
- Article
A Case of the Dynamical André-Oort Conjecture.
- Published in:
- IMRN: International Mathematics Research Notices, 2016, v. 2016, n. 3, p. 738, doi. 10.1093/imrn/rnv143
- By:
- Publication type:
- Article
New Estimations for Shannon and Zipf–Mandelbrot Entropies.
- Published in:
- Entropy, 2018, v. 20, n. 8, p. 608, doi. 10.3390/e20080608
- By:
- Publication type:
- Article
Iterated Galois towers, their associated martingales, and the $p$-adic Mandelbrot set.
- Published in:
- Compositio Mathematica, 2007, v. 143, n. 5, p. 1108, doi. 10.1112/S0010437X07002667
- By:
- Publication type:
- Article
2009 Gallery: Images of the year.
- Published in:
- Nature, 2009, v. 462, n. 7276, p. 972, doi. 10.1038/462972a
- By:
- Publication type:
- Article
Noise-perturbed quaternionic Mandelbrot sets.
- Published in:
- International Journal of Computer Mathematics, 2009, v. 86, n. 12, p. 2008, doi. 10.1080/00207160903131228
- By:
- Publication type:
- Article
A STUDY ON COMPUTATION OF COMPONENT CENTERS IN THE DEGREE- n BIFURCATION SET.
- Published in:
- International Journal of Computer Mathematics, 2003, v. 80, n. 2, p. 223, doi. 10.1080/00207160304667
- By:
- Publication type:
- Article
PATTERN IN QUADRATIC MANDELBROT SETS.
- Published in:
- Chaos & Complexity Letters, 2018, v. 12, n. 1, p. 61
- By:
- Publication type:
- Article
ESTIMATION OF PERTURBATION IN THE ANALYTIC MANDELBROT MAP.
- Published in:
- Chaos & Complexity Letters, 2016, v. 10, n. 3, p. 241
- By:
- Publication type:
- Article
GINGKO LEAVES.
- Published in:
- Chaos & Complexity Letters, 2016, v. 10, n. 2, p. 165
- By:
- Publication type:
- Article
FRACTAL STRUCTURE AND ELECTRICAL PROPERTIES OF PERCOLATION SENSOR LAYERS.
- Published in:
- Smart Nanocomposites, 2016, v. 7, n. 1, p. 21
- By:
- Publication type:
- Article
FRACTAL STRUCTURE AND ELECTRICAL PROPERTIES OF PERCOLATION SENSOR LAYERS.
- Published in:
- Smart Nanocomposites, 2015, v. 6, n. 2, p. 264
- By:
- Publication type:
- Article
SCALING LAWS IN MASS DISTRIBUTION IN THE UNIVERSE.
- Published in:
- Nucleus, 1997, n. 22, p. 14
- By:
- Publication type:
- Article
Real and complex behavior for networks of coupled logistic maps.
- Published in:
- Nonlinear Dynamics, 2017, v. 87, n. 2, p. 1295, doi. 10.1007/s11071-016-3115-4
- By:
- Publication type:
- Article
Symbolic template iterations of complex quadratic maps.
- Published in:
- Nonlinear Dynamics, 2016, v. 84, n. 4, p. 2025, doi. 10.1007/s11071-016-2626-3
- By:
- Publication type:
- Article
Control of the spatial Mandelbrot set generated in coupled map lattice.
- Published in:
- Nonlinear Dynamics, 2016, v. 84, n. 3, p. 1795, doi. 10.1007/s11071-016-2606-7
- By:
- Publication type:
- Article
Generalized quaternion M sets and Julia sets perturbed by dynamical noises.
- Published in:
- Nonlinear Dynamics, 2015, v. 82, n. 1/2, p. 143, doi. 10.1007/s11071-015-2145-7
- By:
- Publication type:
- Article
A study of dynamics of the tricomplex polynomial $$\eta ^p+c$$.
- Published in:
- Nonlinear Dynamics, 2015, v. 82, n. 1/2, p. 157, doi. 10.1007/s11071-015-2146-6
- By:
- Publication type:
- Article
The gradient control of spatial-alternated Julia sets.
- Published in:
- Nonlinear Dynamics, 2015, v. 80, n. 3, p. 1291, doi. 10.1007/s11071-015-1944-1
- By:
- Publication type:
- Article
On a numerical approximation of the boundary structure and of the area of the Mandelbrot set.
- Published in:
- Nonlinear Dynamics, 2015, v. 80, n. 1/2, p. 929, doi. 10.1007/s11071-015-1917-4
- By:
- Publication type:
- Article
Control and synchronization of Mandelbrot sets in coupled map lattice.
- Published in:
- Nonlinear Dynamics, 2013, v. 73, n. 1/2, p. 299, doi. 10.1007/s11071-013-0785-z
- By:
- Publication type:
- Article
The generalized M-J sets for bicomplex numbers.
- Published in:
- Nonlinear Dynamics, 2013, v. 72, n. 1/2, p. 17, doi. 10.1007/s11071-012-0686-6
- By:
- Publication type:
- Article
Dynamic noise perturbed generalized superior Mandelbrot sets.
- Published in:
- Nonlinear Dynamics, 2012, v. 67, n. 3, p. 1883, doi. 10.1007/s11071-011-0115-2
- By:
- Publication type:
- Article
Synchronization and coupling of Mandelbrot sets.
- Published in:
- Nonlinear Dynamics, 2011, v. 64, n. 1/2, p. 59, doi. 10.1007/s11071-010-9845-9
- By:
- Publication type:
- Article
Mandelbrot Set + Symmetry Groups ∗ Higher Dimensions = ?
- Published in:
- Discrete & Computational Geometry, 2012, v. 48, n. 4, p. 1074, doi. 10.1007/s00454-012-9431-7
- By:
- Publication type:
- Article